# SDR GTIA2021110836099

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N665NK
- Make and model: Airbus A321-231
- Aircraft serial: 7045
- Aircraft time: 19,264 hours, 8,246 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS FWD GALLEY MEGAPHONE NOT TESTING SUCCESFULLY-R & R FWD MEGAPHONE IAW AMM 25-65-51 CK. GOOD
